NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good day doc, I saw my period on 23rd of may and today I just saw some drops of blood on my pant and am having some pain on the left side of my abdomen since this morning.pls wats the cause of the blood "

Tags:
    User Avatar
    A 31 years year old female asked:
    2 years ago
    Good day doc, I saw my period on 23rd of may and today I just saw some drops of blood on my pant and am having some pain on the left side of my abdomen since this morning.pls wats the cause of the blood
    Dr. OLUWAFISAYO FAITH F answered:
    2 years ago
    So sorry about that. how severe is the pain. did this type of pain and spotting happen last month. Any usage of oral contraceptives pills or any usage of family planning to prevent pregnancy. I 'll advise you remains calm and use an analgesic. however if this persist till evening. maybe you 'll need to visit your physician for examination
    Doctors avatar
    User Avatar
    A 31 years year old female asked:
    2 years ago
    I used contraceptive pill last month. could it be the cause of the drop of blood. because am worried
    Dr. OLUWAFISAYO FAITH F answered:
    2 years ago
    that could be a possible cause of the spotting. one of the side effects of the contraceptives pills. there is really nothing to be worried about most especially when it's just spotting and it's not that it's some form of bleedingding. if this has been happening before. I would recommend you change your family planning method. You can use some analgesic like paracetamol for the left sided pain.
    Doctors avatar
    User Avatar
    A 31 years year old female asked:
    2 years ago
    Good morning doc, my father is diabetic. this morning I checked his sugar level and it is 161. please doc I want to know if it's normal or high and which drugs can he be taking if it's high. thanks
    Dr. OLUWAFISAYO FAITH F answered:
    2 years ago
    good morning. if am very right you are using mg/l scale and that is quite high. what was the reading yesterday and two days ago. it's either your dad 've not been compliant with his his medication or clinic visit or he has not maintained a low calorie diet. this platform does not encourage prescription of drugs but am sure he must have been given some prescriptions by his /her physician. he should go back to using his drugs . And I also encourage taking a lot of vegetables and fruits. cut down his calorie intake. he should exercise as much as he can. take a lot of water too. cut down fatty meals
    Doctors avatar
    User Avatar
    A 31 years year old female asked:
    2 years ago
    hello doc, thank you so much. you have been very helpful and I really appreciate.
    Dr. OLUWAFISAYO FAITH F answered:
    2 years ago
    You are most welcome. thank you for using kangpe health app. I hope the spotting has stopped and the left sided abdominal pain gone. do have a great week ahead. shalom.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app